# SDR GTIA2017071002054

- Difficulty date: July 10, 2016
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N521NK
- Make and model: Airbus A319-132
- Aircraft serial: DENTONTAIL
- Aircraft time: 35,092 hours, 20,838 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D53585162200
- Condition: Dented
- Location: Frames 80-81
- Part time: 35,092 hours, 20,838 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON TAIL CONE AT FRAMES 80 - 81, STRINGERS 2L - 2R.  LENGTH 350MM X WIDTH172MM X DEPTH 2.55MM. PERFORMED DOUBLER REPAIR IAW EO 5351-1753.
